×

Existence of solutions to implicit vector variational inequalities. (English) Zbl 1030.49006

Summary: We study a class of implicit vector variational inequalities which contain implicit variational inequalities and generalized quasivariational inequalities as special cases. By employing the Fan-Kakutani fixed-point theorem and the Oettli scalarization procedure, respectively, we establish several existence results for implicit vector variational inequalities.

MSC:

49J40 Variational inequalities
47J20 Variational and other types of inequalities involving nonlinear operators (general)
PDFBibTeX XMLCite

References:

[1] CHIANG, Y., CHADLI, O., and YAO, J.C., Generalized Vector Equilibrium Problems for Trifunctions, Journal of Global Optimization (to appear). · Zbl 1066.90112
[2] CUBIOTTI, P., and YAO, J.C., Necessary and Sufficient Conditions for the Existence of the Implicit Variational Inequality, Applied Mathematics Letters, Vol. 10, pp. 83-87, 1997. · Zbl 0897.49005 · doi:10.1016/S0893-9659(96)00116-4
[3] SHIH, M. H., and TAN, K.K., Generalized Quasivariational Inequalities in Locally Convex Topological Vector Spaces, Journal of Mathematical Analysis and Applications, Vol. 108, pp. 333-343, 1985. · Zbl 0656.49003 · doi:10.1016/0022-247X(85)90029-0
[4] YAO, J.C., Generalized Quasivariational Inequality Problems with Discontinuous Mappings, Mathematicas of Operations Research, Vol. 20, pp. 465-478, 1995. · Zbl 0838.90121 · doi:10.1287/moor.20.2.465
[5] FU, J.Y., Generalized Vector Quasi-Equilibrium Problems, Mathematical Methods of Operations Research, Vol. 52, pp. 57-64, 2000. · Zbl 1054.90068 · doi:10.1007/s001860000058
[6] OETTLI, W., A Remark on Vector-Valued Equilibria and Generalized Monotonicity, Acta Mathematica Vietnamica, Vol. 22, pp. 213-221, 1997. · Zbl 0914.90235
[7] BERGE, C., Topological Spaces, Including a Treatment of Multivalued Functions, Vector Spaces and Convexity, Translated by E. M. Patterson, Oliver and Boyd, Edinburgh, Scotland, 1963. · Zbl 0114.38602
[8] TAN, N.X., Quasivariational Inequalities in Topological Linear Locally Convex Hausdorff Spaces, Mathematische Nachrichten, Vol. 122, pp. 231-245, 1985. · doi:10.1002/mana.19851220123
[9] TANAKA, T., Generalized Semicontinuity and Existence Theorems for Cone Saddle Points, Applied Mathematics and Optimization, Vol. 36, pp. 313-322, 1997. · Zbl 0894.90132 · doi:10.1007/s002459900065
[10] ANSARI, Q. H., and YAO, J.C., An Existence Result for the Generalized Vector Equilibrium Problem, Applied Mathematics Letters, Vol. 12, pp. 53-56, 1999. · Zbl 1014.49008 · doi:10.1016/S0893-9659(99)00121-4
[11] CHADLI, O., CHIANG, Y., and HUANG, S., Topological Pseudomonotonicity and Vector Equilibrium Problems, Journal of Mathematical Analysis and Applications (to appear). · Zbl 1007.90077
[12] JEYAKUMAR, V., OETTLI, W., and NATIVIDAD, M., A Solvability Theorem for a Class of Quasiconvex Mappings with Applications to Optimization, Journal of Mathematical Analysis and Applications, Vol. 179, pp. 537-546, 1993. · Zbl 0791.46002 · doi:10.1006/jmaa.1993.1368
[13] HOLMES, R.B., Geometric Functional Analysis and Its Applications, Springer-Verlag, New York, NY, 1975. · Zbl 0336.46001
[14] MUNKRES, J.R., Topology, 2nd Edition, Prentice Hall, Upper Saddle River, New Jersey, 2000.
[15] CHADLI, O., CHBANI, Z., and RIAIH, H., Equilibrium Problems with Generalized Monotone Bifunctions and Applications to Variational Inequalities, Journal of Optimization Theory and Applications, Vol. 105, pp. 299-323, 2000. · Zbl 0966.91049 · doi:10.1023/A:1004657817758
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.